advertisement
Question
Posted by: Gerrie | 2007/05/28

ANTIDEPRESSANT - CYMBALTA

I am on Cymbalta for more than a year now. I am living with depression. I am on a new medical aid now and will be waiting for 3 months before I can have the full benefit. I have to stop now with my medication which is Cymbalta and I know that you can not just stop using this medication. It make you feel very bad

Can you please advice me how to stop this, I will go on as soon I have a medical aid to pay this.

I hope you can advice me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Gerrie
I don't think you should stop this - ask your pharmacist if they have a cheaper generic available you can use in the mean time?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement